# SDR ABXA9900261

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9922393501
- Condition: Corroded
- Location: Bs 370
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOORBEAM CORRODED AT STATION 370 AND BL 0 TO LBL 17.  REPAIRED FLOORBEAM IAW ABX REA D953-27043.
